Taiwanese Journal of Mathematics

ON P4-DECOMPOSITION OF GRAPHS

C. Sunil Kumar

Full-text: Open access

Abstract

A graph G is decomposable into subgraphs G1, G2, . . . , Gn of G if no Gi (i = 1, 2, . . . , n) has isolated vertices and the edge set E(G) can be partitioned into the subsets E(G1), E(G2), . . . , E(Gn). If Gi ∼= P4 for all i, then G is called P4-decomposable. In this paper, we show the P4-decomposability of some classes of graphs, and prove in particular that a complete r-partite graph is P4-decomposable if and only if its size is a multiple of 3. We also give an example of a 2-connected graph of size 3k which is not P4-decomposable, disproving a conjecture of Chartrand.

Article information

Source
Taiwanese J. Math., Volume 7, Number 4 (2003), 657-664.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407584

Digital Object Identifier
doi:10.11650/twjm/1500407584

Mathematical Reviews number (MathSciNet)
MR2017918

Citation

Kumar, C. Sunil. ON P4-DECOMPOSITION OF GRAPHS. Taiwanese J. Math. 7 (2003), no. 4, 657--664. doi:10.11650/twjm/1500407584. https://projecteuclid.org/euclid.twjm/1500407584


Export citation